Depo testosterone for bodybuilding

Common Questions and Answers about Depo testosterone for bodybuilding

androgel

Avatar n tn 3 and albuman in urine is some time nill and some time trace i m little bit afraid should i continue bodybuilding or should i leave it . for bodybuilding i m taking high protien and low carb diet , and testosterone and growth harmone .
Avatar f tn Hi, I bought testosterone undecanoate powder and would like to take it orally (for fitness, I live in Switzerland where testosterone undecanoate is legal). With what should I mix it (pure powder) in order to take it orally ? Thanks for your answer!
1752752 tn?1312171958 It is possible that whatever condition your husband has could affect his sperm count, and using depo testosterone in high doses for prolonged periods of time can affect the sperm count as well. IF he does have a low count, there are lots of options for achieving pregnancy, so don't despair! Good luck!
Avatar n tn They are about 4 years apart and I was on depo for 2 years after the first child and about 6 months after the 2nd one. Do you think depo would have caused it?
Avatar m tn ” This burning began when I started taking Avodart AND Depo Testosterone injections concomitantly, just over three years ago. I’m going to give up Depo Testosterone injections for six months to see if (and how) this resolves. Your advice?
Avatar n tn Please also note that my steroid use did not revolve solely around testosterone but also included a wide arrangement of bodybuilding supplements and other non testosterone steroids that bulk you up. Like I said they all add muscle and include winstrol, trenbolone acetate, testosterone enanthate, stanozolol, and other bodybuilding anabolic steroids (not necessarily strictly testosterone).
Avatar m tn What is the best spot for Testosterone injection, is stomach OK? What is the smallest needle to use?
Avatar n tn Depo would not cause you to become looser. That is not going to happen with a depo shot nor with any other birth control method. Depo might possibly cause you to have increased lubrication which then would make the guy not able to feel any friction and that could be the issue. But I suggest to you that if your boyfriend is accusing you of cheating because of this, you should reevaluate the relationship.
Avatar m tn I have read that a varicocele can contribute to low testosterone and a lower sperm count. As for your hubbies testosterone levels the ones that really matter are the free testosterone levels or the ones readily available for use. I have other symptoms of low testosterone too so I am working on that. I retested my blood and I am waiting on my results. Anyway good luck and do let me know. I'm curious about my options if i face the same situation.
Avatar m tn Life360 - He doesn't know. He feels safe in ruling out prostate cancer, and as I've already mentioned, there are no signs of infection in the specimen he took. Good, bad, or otherwise, I'm giving up Depo Testosterone injections for about six months. If you do have any advice / suspicions, I'd be glad to hear them. Thanks for getting back to me.
Avatar m tn if your an adult, how long would you have to have the depo-testosterone shots? is this something you would have to get for the rest of your life?
8309591 tn?1397596954 t get depressed or upset if you are depressed it will lower your testosterone level. go for swimming also cause it is a big asset for this.
Avatar m tn My breasts have been sore for weeks, and I am not talking slightly sore like before a menstrual cycle but extremely sore. I have to continuously wear a sports bra and when I am in the shower I have to prop them up and the water hitting them is painful. There is in NO WAY that I am pregnant, seeing that I don't have sex with men. I am 23. I don't have a regular menstrual cycle because I have a slightly higher testosterone level than what is considered normal.
Avatar m tn If your going through the testing above - you need to make sure the doctor reading the tests is well informed on thyroid metabolism hormones and testosterone levels appropriate for you. Even though you are male - estrogen and progesterone needs to be evaluated to make sure no disturbances are happening that is blocking your testosterone from it full potential.
Avatar n tn Everything is normal, therefore, the doctor prescribed the following antibiotics, Offlox 200, Tamflo 0.4 and Zerdol (Paracetamol) for a month. Also citrate soda for 5 days. I took all as described by the doctor except the zerodol (took only for a week) which hurt my stomach as i have stomach ulcer. But the condition has not improved and the burning feeling has increased now. I have consulted the doctor again and he has prescribed Citralka Liquid and urispas tablet for a week.
Avatar m tn Test at 3 months for a conclusive test result.
Avatar f tn I started birth control at 13 to help with the cysts, I was on the pill for a few years then started the depo provera shot around 18. That worked for awhile. I thought I out grew the pcos like my doctors promised would happen. Come to find out the shot merely masked the disease. I am now 100% off birth control. I take 100mg of progesterone everyday to try and help. However, blood work indicated that I'm unusual.
Avatar m tn I am 5'10, 62 kilos, I am really skinny except for little bits of fat on my abdomen and back which I cannot shift. I personally think I look disabled in some way, although doctors tell me I'm "normal". I've read up about conditions like Marfans syndrome and can't help but wonder if I have something like this (I have so many symptoms; long limbs, low muscle mass, kyphosis, Pectus carinatum, Arachnodactyly, I could go on a while).
Avatar m tn I am 34 and suffering from very low libido. been on depo injections for 1 year now. now 200mg 1ml evry two weeks. but I just don't think this is the problem. I got my dr to check everything else last time and to me my dht and dhea are very low as well as my testosterone, but my testosterone was a little higher before I started the injections. thinking about stopping them all together and going to try to get him to pursue one of the other possibilities. heres my results.
Avatar m tn Do your mean lifting weights as in weight lifting the sport, or lifting weights as in bodybuilding, I cant think of a reason that bodybuilding should stunt your growth, but that you may just a small build, in that case you may find it hard to build your weight up, and weight lifting could stop you growing by the amount of weights that you lift over your head.
Avatar f tn I was on the Depo shot for 9 years so I don't really remember what my cycles were like before that but when I went off the shot in 2009 it took 2years for my cycle to come back. When it did come back I started getting episodes of feeling like I was going to pass out and flushing and some anxiety... but the doctor said he thought it was pcos so that's when they did the ultrasound... but no cysts all they could see was a follicles. I'm so confused!!
Avatar m tn I myself have been in strength training and bodybuilding for several years I was a lightweight when I started and gained close to 50 lbs of muscle after a few yrs of hard training and nutrition. it's a lifestyle for me and so when strength and size became harder to attain I resorted to other means (test) for the most part.
Avatar f tn i have just gave blood samples for SHBG but i dont know if the testosterone test is for bio-available or not, my doc not up to scratch on this hormone thing and my endo is all for keeping ;me in the dark, i wish i knew more about the whole system. I am on 50mg of DHEA DAILY which makes no difference at all and on fluoextine 30 mg and the testosterone patch but nothing seems to make any difference. moods are all over the place and depression can set in occassionally as nothing seems to change.
Avatar f tn Depending upon what your risk for blood clots is, you might be able to use depo-Provera to suppress the ovaries and the testosterone. A really great medication for excess testosterone is Spironolactone, but you must be on some kind of birth control to take it, as it can cause birth defects. It also sounds like you may need a workup for all those UTIs! After all those antibiotics, its no wonder that you have a yeast infection!